MAUDE Adverse Event Report: BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, SLIDE

BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, SLIDE
Model Number 800-20202-08
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a possible discrepancy between serological big c typing and bioarray hea molecular beadchip kit big c typing.

Brand Name
HEA 1.2 BEADCHIP KIT, SLIDE
Common Device Name
HEA 1.2 BEADCHIP KIT, SLIDE
Manufacturer (Section D)
BIOARRAY SOLUTIONS LTD.
35 technology drive
suite 100
warren NJ 07059
MDR Report Key11489909
Report Number3005967741-2021-00001
Device Sequence Number14191931
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number20-121-V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;